# SDR TWRA9504

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Part number: 895398
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

DURING CRUISE, NR 1 ENGINE FIRE WARNING LIGHT CAME ON CAUSED BY B-LOOP FIRE INDICATION.  ENGINE WAS SHUT DOWN IAW FIRE CHECK LIST.  2211 FLT MANUAL, VOL I.  BOTH FIRE BOTTLES DISCHARGED.  THERE WAS NO VISUAL INDICATION OF FIRE.  A-LOOP WAS PREVIOUSLY PLACARDED INOP OUT OF MIAMI.  AFTER FURTHER TROUBLESHOOTING, MAINTENANCE REPLACED AFT FIRE WARNING DETECTOR.  SYSTEM CHECK NORMAL PER MM 26-21-00.  (X)
